MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 RM
Model Number 02.18.TF2.RM
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 april 2021: lot 170790: (b)(4) items manufactured and released on 27-jun-2017.Expiration date: 2022-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs director: few months after primary uka the medial tibial bone gives way completely and revision is required.We do not know if the bone failure was due to the consequences of the surgical preparation or to low mechanical quality of the bone.No trauma is reported.There is no reason to think that the failure is due to a defective implant.Corrected data: on the 29 april 2021 this mdr was sent to the fda test webtrader (https://esgtest.Fda.Gov) for error.Today 9 september 2021 we recognized the error and sent the mdr to fda production webtrader (https://esg.Fda.Gov).
 
Event or Problem Description
3 months after the primary surgery a revision was performed due to the sinking of the medial tibial plateau.The patient reported that she had not fallen.The surgeon revised all implants.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 RM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12438439
Report Number3005180920-2021-00341
Device Sequence Number11707076
Product Code HSX
UDI-Device Identifier07630030896729
UDI-Public07630030896729
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2022
Device Model Number02.18.TF2.RM
Device Catalogue Number02.18.TF2.RM
Device Lot Number170790
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR